Thursday, October 25, 2007

What is this???

Well Peyton developed a rash yesterday, but just on her legs. I thought it may be a reaction to her antibiotics for her strep throat, but again, its only on her legs?
Caden has it too, but not nearly as bad.
Its very itchy and the benadryl gel makes it burn. Looks like hives to me.
We'll just wait and watch it.


Wendi said...

Man...that's a nasty rash...I hope she isn't too uncomfortable...Hope everyone is feeling better!

Anonymous said...

Did that rash show up after they were in the hay? You think that could have been any of the problem?
Poor Peyton, it looks terrible.
Love, S

Anonymous said...

Hi Kim,

Two of my kids got terrible hives as an allergic reaction to amoxicillin the very first time they were on it. We avoid it now, of course. Actually, I don't think they've needed antibiotics since. Maybe your kids also have an allergic reaction to it.

Just a thought.